I've been having trouble sleeping even since I started on my second dose of the second strength allergen for my immunotherapy. I have a sore throat, as well as a croupy cough and, whenever I go to bed, a head ache. I have reason to believe this is allergy related because the medicine that my doctor prescribed is only focusing on my sore throat, I also have a cat, and I know that the weather has a huge effect on my allergies, mold, dust mites, and grass. The weather contributing to all of these allergens. Not to mention I live by the ocean so it's very, very humid. My question to you guys is how am I able to get to sleep?
I've thought of some good ways to get to bed... like don't use the bed at all, or just take one of my allergy pills, but I don't know how it would react with everything else I'm taking. The stuff for my throat, the stuff preventing my shortness of breath when allergens are inhaled, and zyrtec. The throat medicine that I am taking is Fluimucil jarabe (spanish). The stuff that prevents my shortness of breath is called plurair/singulair and symbicort (the long lasting inhaler).
Also, the only way I could get to bed one night was to take the anti allergy medicine Betamex - LT(non drowsy). The next day I woke up, and the symptoms were so bad that it felt like my arms, chest and legs were on fire. No exaggeration the next day I had a huge rash all over my body, once I had taken all of the medicine that I needed for the day it started to go away.
I've had this experience before, but the only reason my allergies spiked up like this before was because the doctors had gave me too much anti allergy medicine when I was in the emergency room, it was a steroid though, so...
If anyone can help me out, maybe tell me in a comment about a better anti allergy medication you take that last longer.
Nvm, I've found out the reason. I've been having trouble sleeping because I switched to another anti allergy drug called plurair. I found out that is was screwing up my system a lot, and that my sore throat, runny nose, fever is just the common cold nothing more.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.